Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 522, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 25, 2008, 2:12 PM CDT for Lamar County, Marion County, Mississippi. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2008, 2:12 PM CDT (19:12 UTC)
- Expired
- Jun 25, 2008, 3:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Lamar County, MS, Marion County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 2:56 PM CDT | HAIL 0.75 | 4 N Sandy Hook, MS | PENNY SIZED HAIL REPORTED ON HWY 35. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3341 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 251915
SVRJAN
MSC073-091-252000-
/O.NEW.KJAN.SV.W.0522.080625T1912Z-080625T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
212 PM CDT WED JUN 25 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF KOKOMO...
EXTREME WEST CENTRAL LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 300 PM CDT
* AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A CLUSTER OF SEVERE THUNDERSTORMS DEVELOPING OVER SOUTHERN MARION
COUNTY...FROM 7 MILES NORTH OF BAXTERVILLE WEST TO 6 MILES NORTH
OF SANDY HOOK. THESE STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
DRIFTING NORTH AT 4 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PICKWICK BY 235 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
LAT...LON 3107 8985 3107 8991 3113 8994 3113 8998
3117 9001 3119 9003 3120 9003 3128 8964
3105 8964 3105 8984
TIME...MOT...LOC 1912Z 166DEG 4KT 3114 8970
$$
EEC1 follow-up statement
000
WWUS54 KJAN 251948
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT WED JUN 25 2008
MSC073-091-252000-
/O.CON.KJAN.SV.W.0522.000000T0000Z-080625T2000Z/
LAMAR MS-MARION MS-
248 PM CDT WED JUN 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHERN MARION AND EXTREME WEST CENTRAL LAMAR COUNTIES...
AT 248 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF PINEBUR...OR NEAR
SANDY HOOK...MOVING EAST AT 6 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PINEBUR BY 300 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3107 8985 3107 8991 3113 8994 3113 8998
3117 9001 3119 9003 3120 9003 3128 8964
3105 8964 3105 8984
TIME...MOT...LOC 1948Z 265DEG 5KT 3106 8975
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:59 AM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 25, 10:59 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1059 AM CDT WED JUN 25 2008 .UPDATE...ISOLATED CONVECTION WAS DEVELOP ACROSS THE SOUTHWESTERN ZONES EARLY ALREADY. STILL LOOKS LIKE THE LINGERING BOUNDARY OVER THE NORTHERN GULF WILL MOVE INLAND THROUGH THE DAY. IN THE MEANTIME... LIGHT SOUTHERLY WINDS CONTINUE AROUND THE CWA...WITH DEWPOINTS NEAR 70 AT MOST SITES. LOOKING FOR TYPICAL DIURNAL ACTIVITY TO DEVELOP BY EARLY AFTERNOON. SOUNDINGS SHOW GOOD LAPSE RATES FROM 850-700 MB. OF COURSE MOISTURE IS BETTER SOUTH...BUT PW VALUES AROUND JAN WERE STILL ABOUT 1.5IN. WILL CONTINUE ISOLATED SEVERE WORDING IN THE HWO FOR THE ENTIRE AREA...THERE WAS THE POTENTIAL FOR MICROBURST ACTIVITY IN ALL QUADS...SLIGHTLY LOWER TO THE NORTHWEST WHERE MOISTURE MAY BE A LITTLE LESS. WITH ALL OF THE SAID...DID NOT MAKE ANY ADJUSTMENTS TO THE CURRENT FORECAST. ISOLATED TO SCATTERED POPS WERE GOOD. TEMPS WERE OK. && .AVIATION...ISOLATED THUNDERSTORMS WERE DEVELOPING AROUND THE AREA EARLY...HEZ AND MAYBE TVR WILL SEE THE IMPACTS OVER THE NEXT HOUR OR TWO. OTHERWISE...WILL MAINTAIN VCTS AT ALL SITES THROUGH THE EARLY AFTERNOON. MAY HAVE TO ADJUST THE TIMING FOR POSSIBLE THUNDERSTORMS AT EACH SITE. RIGHT NOW...HBG MAY SEE THUNDERSTORM ACTIVITY BY 18Z. JAN MAY SEE A FEW SHOWERS IN THE AREA ALSO BY 18Z. FOR THE REST OF THE AREA WILL MAINTAIN LATE AFTERNOON ACTIVITY...GENERALLY DEVELOPING AROUND 21Z. BEYOND 03Z...MAY HOLD ON TO VCSH FOR LINGERING SHOWERS THRU 6Z. WILL ALSO MAINTAIN PATCHY FOG FROM AROUND 9Z-12Z. THE SCENARIO WILL LIKELY BE THE SAME FOR THURSDAY...WITH STORMS DEVELOPING EARLY ACROSS THE SOUTH AND MOVING NORTH THROUGH THE MORNING AND AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 92 70 89 70 / 45 35 59 21 MERIDIAN 92 67 88 67 / 31 35 62 27 VICKSBURG 93 68 88 71 / 48 32 56 16 HATTIESBURG 93 69 88 70 / 36 23 67 29 NATCHEZ 90 69 86 70 / 50 20 66 26 GREENVILLE 95 69 89 71 / 25 27 45 16 GREENWOOD 93 70 88 71 / 25 33 50 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7
Hazardous weather outlook, Jun 25, 12:06 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1206 PM CDT WED JUN 25 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261715- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1206 PM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THROUGH THIS EVENING. WIND GUSTS TO 60 MPH AND PENNY SIZED HAIL WILL BE POSSIBLE. BRIEF DOWNPOURS LEADING TO PONDING OF WATER ON ROADWAYS WILL BE LIKELY. PLENTY OF MOISTURE AND AFTERNOON HEATING WILL INCREASE INSTABILITY ACROSS THE REGION. WHEN COMBINED WITH DRIER AIR AND COOLER TEMPERATURES ALOFT...DAMAGING WINDS AND HAIL MAY DEVELOP ACROSS THE ARKLAMISS INTO THE EVENING. LOW LEVEL WINDS AND SEA BREEZE ACTIVITY WILL LEAD TO CLUSTERS OF STORMS ACROSS THE SOUTH...INCREASING THE POTENTIAL FOR SEVERE WIND GUSTS...MAINLY SOUTH OF INTERSTATE 20. MOST OF THE ACTIVITY SHOULD DIMINISH ACROSS THE REGION AFTER SUNSET WITH THE LOSS OF AFTERNOON HEATING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING. ACTIVATION IS OTHERWISE NOT ANTICIPATED THROUGH NEXT TUESDAY JULY 1. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Jun 25, 11:44 AM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1144 AM CDT WED JUN 25 2008 LAZ025-MSZ047-053-251725- TENSAS LA-CLAIBORNE MS-WARREN MS- 1144 AM CDT WED JUN 25 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF LAKE BRUIN AT 1144 AM CDT...MOVING EAST AT 13 MPH. THIS STORM WILL MOVE INTO EXTREME SOUTHWEST WARREN AND NORTHWEST CLAIBORNE COUNTIES. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CLAIBORNE...TENSAS AND WARREN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. EEC
Special weather statement, Jun 25, 1:07 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 107 PM CDT WED JUN 25 2008 MSZ072-251835- MARION MS- 107 PM CDT WED JUN 25 2008 A CLUSTER OF STRONG THUNDERSTORM SCAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF MORGANTOWN AT 107 PM CDT...MOVING EAST AT 16 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS CLUSTER OF STORMS. PEOPLE IN MARION COUNTY...INCLUDING THE CITY OF COLUMBIA...SHOULD MONITOR THIS STORM CLOSELY. EEC
Special weather statement, Jun 25, 1:09 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 109 PM CDT WED JUN 25 2008 LAZ016-251840- MADISON LA- 109 PM CDT WED JUN 25 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF TALLULAH AT 109 PM CDT...MOVING NORTHEAST AT 7 MPH. PEOPLE IN MADISON PARISH...INCLUDING THE CITY OF TALLULAH...SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, Jun 25, 1:25 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 125 PM CDT WED JUN 25 2008 MSZ073-251855- LAMAR MS- 125 PM CDT WED JUN 25 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LAMAR COUNTY AT 125 PM CDT... MOVING NORTHEAST AT 4 MPH. PEOPLE IN LAMAR COUNTY SHOULD MONITOR THIS STORM CLOSELY. EEC
Special weather statement, Jun 25, 1:57 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 157 PM CDT WED JUN 25 2008 MSZ064-072-251925- MARION MS-JEFFERSON DAVIS MS- 157 PM CDT WED JUN 25 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHEAST OF BASSFIELD AT 157 PM CDT...MOVING EAST AT 5 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN JEFFERSON DAVIS AND MARION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. EEC
Local storm report, Jun 25, 2:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG WESSON 31.70N 90.40W
06/25/2008 COPIAH MS EMERGENCY MNGR
POWER OUTAGES, TREES DOWN, AND WINDOWS AND A ROOF BLOWN
OFF OF A STORE IN WESSON.
0135 PM HAIL WESSON 31.70N 90.40W
06/25/2008 E1.75 INCH COPIAH MS EMERGENCY MNGR
GOLF BALL SIZED HAIL IN WESSON.
&&
ETThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 53 min |
| Jun 24, 7:15 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 45 min |
| Jun 24, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 41 min |
| Jun 24, 7:50 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 55 min |
| Jun 24, 7:56 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 49 min |
| Jun 24, 8:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 41 min |
| Jun 24, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 31 min |
| Jun 24, 8:31 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 59 min |
| Jun 25, 11:47 AM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 28 min |
| Jun 25, 12:03 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 27 min |
| Jun 25, 12:16 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 21 min |
| Jun 25, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 39 min |
| Jun 25, 12:34 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 26 min |
| Jun 25, 12:51 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 39 min |
| Jun 25, 12:58 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 32 min |
| Jun 25, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 46 min |
| Jun 25, 1:16 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 29 min |
| Jun 25, 1:21 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 54 min |
| Jun 25, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 23 min |
| Jun 25, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 46 min |
| Jun 25, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 43 min |
| Jun 25, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 50 min |
| Jun 25, 1:51 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 39 min |
| Jun 25, 1:54 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 51 min |
| Jun 25, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 42 min |
| Jun 25, 2:25 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 50 min |
| Jun 25, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 13 min |
| Jun 25, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 26 min |
| Jun 25, 2:42 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 18 min |
| Jun 25, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 28 min |
| Jun 25, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 44 min |
| Jun 25, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 42 min |
| Jun 25, 3:05 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 25 min |
| Jun 25, 3:10 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 27 min |
| Jun 25, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 27 min |
| Jun 25, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 40 min |
| Jun 25, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 50 min |
| Jun 25, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 65 min |
| Jun 25, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 16 min |
| Jun 25, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 48 min |
| Jun 25, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 52 min |
| Jun 25, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 14 min |
| Jun 25, 5:35 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 15 min |
| Jun 25, 6:41 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 49 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.